Journal article icon

Journal article

CHROMOSPHERES OF 2 RED GIANTS IN NGC-6752

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1086/185815

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Physics
Sub department:
Theoretical Physics
Role:
Author
Journal:
ASTROPHYSICAL JOURNAL More from this journal
Volume:
361
Issue:
1
Pages:
L9-L13
Publication date:
1990-09-20
DOI:
EISSN:
1538-4357
ISSN:
0004-637X
Pubs id:
pubs:16018
UUID:
uuid:0a2d4905-6c5b-460f-a4c3-f5150c3fbb5e
Local pid:
pubs:16018
Source identifiers:
16018
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP